Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Guangchang Dong
Title: Nonlinear partial differential equations of second order
Additional book information: Transl. Math. Monographs, Amer. Math. Soc., Providence, RI, 1991, vii\,+\,249 pp., US$136.00. ISBN 0-8218-4554-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Gary M. Lieberman
Journal: Bull. Amer. Math. Soc. 28 (1993), 161-164
American Mathematical Society